# SDR FDEA202103160664

- Difficulty date: March 16, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 76,705 hours, 18,702 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

03 EACH FASTENER HOLES (# 13, # 14, # 32) FOUND CRACK INDICATION DURING OPEN Ï¿½ HOLE   HIGH FREQUENCY EDDY CURRENT INSPECTION AT LEFT HAND WING LOWER SKIN ACCESS   DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.65. LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND   STATION XORS = 713.65 03 EACH CRACK INDICATION FASTENER HOLES (# 13, # 14, # 32)   BUSHING REPAIR CARRIED OUT AS PER MD-11SRM57-20-02-2R FIGURE 201 REPAIR 5. INITIAL   INSPECTION TO BE CARRY OUT AT 2000 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE   CARRY OUT AT EVERY 2000 FLIGHT CYCLES BY HIGH FREQUENCY EDDY CURRENT INSPECTION   AND ULTRASONIC INSPECTION PER MD-11 SRM 57-20-02-2R FIGURE 202 REPAIR 5 TABLE 201.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
